Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/7713
DC FieldValueLanguage
dc.contributor.authorCarvalho, F. Craveiro de-
dc.contributor.authorRobertson, S.-
dc.date.accessioned2009-02-17T11:18:48Z-
dc.date.available2009-02-17T11:18:48Z-
dc.date.issued1999en_US
dc.identifier.citationRendiconti del Circolo Matematico di Palermo. 48:1 (1999) 65-70en_US
dc.identifier.urihttps://hdl.handle.net/10316/7713-
dc.description.abstractAbstract Given an immersion of a manifoldf: M?R n+k , dimensionM=n, the parallel groupP(f) off is formed by the diffeomorphisms ofM such that the normalk-planes at points of each orbit are parallel. In [3] we studied the parallel group of a plane closed curve. Here we concentrate on immersionsf: R n ?R n+1, special attention being paid to graphs of smooth maps fromR toR. Graphs of smooth mapsf: S n ?R m are also dealt with and we characterise those maps of which the graph has nontrivial parallel group. To end up we find a sufficient condition for the triviality of the tangent group.en_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleGraphs and their parallel groupsen_US
dc.typearticleen_US
dc.identifier.doi10.1007/BF02844379en_US
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypearticle-
item.grantfulltextopen-
item.cerifentitytypePublications-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf261.51 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

1
checked on Jul 22, 2024

Page view(s)

261
checked on Jul 23, 2024

Download(s) 20

1,074
checked on Jul 23, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.